Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2018 / Article

Corrigendum | Open Access

Volume 2018 |Article ID 4640601 | https://doi.org/10.1155/2018/4640601

Abadi Abay Gebremeskel, "Corrigendum to “Global Stability of Malaria Transmission Dynamics Model with Logistic Growth”", Discrete Dynamics in Nature and Society, vol. 2018, Article ID 4640601, 1 page, 2018. https://doi.org/10.1155/2018/4640601

Corrigendum to “Global Stability of Malaria Transmission Dynamics Model with Logistic Growth”

Received16 Sep 2018
Accepted19 Sep 2018
Published18 Oct 2018

In the article titled “Global Stability of Malaria Transmission Dynamics Model with Logistic Growth” [1], there was a sign error on the global stability analysis of the endemic equilibrium point where a preceding sign should be minus (-) instead of plus (+) in equation and inequality . The corrected equation and inequality are shown as follows:

References

  1. A. A. Gebremeskel, “Global stability of malaria transmission dynamics model with logistic growth,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 5759834, 12 pages, 2018. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2018 Abadi Abay Gebremeskel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views374
Downloads220
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.